advertisement
Question
Posted by: Chantel | 2007/12/07

Antidepressants

Hi

My doc put me on Cilift for 5 months, but I picked up alot of weight, so he now 1 and a half months ago he changed it to Lorien.

But I feel now more depress because i picked up so much weight.
Is there another antidepressant that i can try cause i realy dont want to put on more weight.

Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Chantal

Thank you for visiting health24.com.

I suggest that you ask your GP about Zoloft. This is a drug that can cause weight loss as a side effect. I also suggest regular exercising, as well as a well balanced diet, to loose the extra weight. This is essential, in order to treat your depression.

Kind regards


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement